# SDR ASAA2018062725224

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 31,541 hours, 9,346 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD STRUT FAIRING HAS MISSING HARDWARE ON LOWER SIDE 9OCLOCK POSS. GROUNDED - YES. INSTALLED MISSING SCREW FOR STRUT FAIRING AT 9 O'CLOCK POSITION, REF AMM 72-23-02.
